# SDR IPXA2016111110525

- Difficulty date: November 10, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N344UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37866
- Aircraft time: 13,736 hours, 4,749 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE ROPE ON CREW ENTRY DOOR FOUND LOOSE.   R & R THE DOOR INGRESS COVER AND REINSTALLED ROPE IAW MM 25-61-04.
